- -

Block approximate inverse preconditioners for sparse nonsymmetric linear systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Block approximate inverse preconditioners for sparse nonsymmetric linear systems

Show full item record

Cerdán Soriano, JM.; Faraj El Guelei, T.; Malla Martínez, N.; Marín Mateos-Aparicio, J.; Mas Marí, J. (2010). Block approximate inverse preconditioners for sparse nonsymmetric linear systems. ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS. 12(37):23-40. http://hdl.handle.net/10251/99451

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99451

Files in this item

Item Metadata

Title: Block approximate inverse preconditioners for sparse nonsymmetric linear systems
Author: Cerdán Soriano, Juana Mercedes Faraj El Guelei, Táher Malla Martínez, Natalia Marín Mateos-Aparicio, José Mas Marí, José
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper block approximate inverse preconditioners to solve sparse nonsymmetric linear systems with iterative Krylov subspace methods are studied. The computation of the preconditioners involves consecutive updates ...[+]
Subjects: Approximate inverse preconditioners , Variable rank updates , Block algorithms , Krylov iterative methods , Sherman-Morrison-Woodbury formula
Copyrigths: Reserva de todos los derechos
Source:
ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS. (issn: 1068-9613 )
Publisher:
KENT STATE UNIVERSITY, ETNA, DEPT MATHEMATICS & COMPUTER SCIENCE, KENT, USA, OH, 44242-0001
Publisher version: http://etna.math.kent.edu/
Type: Artículo

This item appears in the following Collection(s)

Show full item record